Публикация №1595

Название публикацииNONSTATIONARY QUEUES: ESTIMATION OF THE RATE OF CONVERGENCE
Название на другом языке
Тип публикацииСтатья
ИзданиеQueueing Systems
ИздательНе задан
ISBNНе задан
DOI10.1023/B:QUES.0000027991.19758.b4
Год издания2004
Том46
Номер3
ГлаваНе задан
Страницы363-388
АннотацияНе задан
АвторыЗейфман Александр Израилевич
Грановский Б.Л.
ссылка в Internet
РИНЦ38
WoS21
Цитируемые
публикации авторов
ИПИ РАН

(2002) ESTIMATION OF PROBABILITIES FOR SOME BIRTH AND DEATH PROCESSES

(2000) NONSTATIONARY MARKOVIAN QUEUES

(1994) ON STRONG ERGODICITY FOR NONHOMOGENEOUS CONTINUOUS-TIME MARKOV-CHAINS

(1995) ON THE ESTIMATION OF PROBABILITIES FOR BIRTH AND DEATH PROCESSES

(1989) PROPERTIES OF A SYSTEM WITH LOSSES IN THE CASE OF VARIABLE RATES

(1991) QUALITATIVE PROPERTIES OF INHOMOGENEOUS BIRTH AND DEATH PROCESSES

(1991) SOME ESTIMATES OF THE RATE OF CONVERGENCE FOR BIRTH AND DEATH PROCESSES

(1985) STABILITY FOR CONTINUOUS-TIME NONHOMOGENEOUS MARKOV-CHAINS

(1998) STABILITY OF BIRTH-AND-DEATH PROCESSES

(1997) THE DECAY FUNCTION OF NONHOMOGENEOUS BIRTH-DEATH PROCESSES, WITH APPLICATION TO MEAN-FIELD MODELS

(2000) THE N-LIMIT OF SPECTRAL GAP OF A CLASS OF BIRTH-DEATH MARKOV CHAINS

(1995) UPPER AND LOWER BOUNDS ON THE RATE OF CONVERGENCE FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES